# SDR SWAA2021100626278

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 9,887 hours, 21,972 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Rt Wong Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE - FLAPS REMAINED AT FLAPS 5 WHEN COMMANDED TO FLAPS 15 / PER FIM TASK 27-51 TASK 836 FOUND #1 TRAILING EDGE FLAP TRANSMISSION TORQUE TRIP INDICATOR EXTENDED. RESET THE TORQUE TRIP INDICATOR PER FIM TASK 27-51-TASK 849; ALSO DRAINED & SERVICED #1 T/E FLAP TRANSMISSION PER AMM 12-22-51. ALSO CHECKED OIL QUANTITY ON ALL T/E FLAP TRANSMISSIONS & FOUND ALL TO BE FULLY SERVICED PER M/M. REF. 12-22-51. ALSO DUE TO AHM DATA REMOVED & REPLACED #6 FLAP SKEW SENSOR PER AMM 27-59-01. ALL OPS CHECK GOOD PER AMM 27-51-00. #6 TRAILING EDGE FLAP SKEW SENSOR PART # REMOVED - 9000421-3; SERIAL # REMOVED 27250 #6 TRAILING EDGE FLAP SKEW SENSOR PART # INSTALLED 9000421-3; SERIAL # INSTALLED 33391 ISSUE # 3499916
